MathSciNet Relay Station
MathSciNet bibliographic data
MR2135734 (2006a:32035) 32S22 (52C35 55N25)
Cohen, Daniel C.; Orlik, Peter Gauss-Manin connections for arrangements. III. Formal connections. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3031–3050 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement